- Best Before: Aug 2025
- Country of Origin: India
- Generic Name: Paracetamol 650mg
- Manufacturer Details
- Seller Information:
About Safmol 650 mg Tablet:
Safmol 650 mg Tablet belongs to the group of mild analgesics (pain killer) and antipyretic (fever-reducing) medicine indicated to ease mild to moderate pain and reduce fever.
Each uncoated Safmol 650 mg Tablet contains Paracetamol 650 mg.
Paracetamol exerts analgesic and antipyretic effects by peripheral blockage of pain impulse generation and inhibition of the hypothalamic heat-regulating center, respectively. It also exhibits weak anti-inflammatory activity by the inhibition of prostaglandin synthesis.
Use of Safmol 650 mg Tablet:
Safmol 650 mg Tablet is prescribed to ease mild to moderate pain and reduce fever. It is also used for the treatment of conditions including headache, migraine, backache, toothache, menstrual pain, musculoskeletal pain, and common colds.
Usage Direction of Safmol 650 mg Tablet:
- Safmol 650 mg Tablet is intended for oral use only, in a dose and direction as prescribed by the physician.
- Safmol 650 mg Tablet is to be taken whole with the help of water.
- Do not crush, chew or break the tablet.
- Do not skip or stop the medicine without the physician’s advice.
- Do not exceed the stated recommended daily dosage.
Precaution & Related information of Safmol 650 mg Tablet:
- Caution: Taking more than daily dose of Paracetamol may cause serious liver damage or allergic reactions ( eg. Swelling on face, throat, mouth, difficulty in breathing, itching & rashes etc.)
- If found any other complications, inform the physician immediately.
- The physician should be well informed when concomitant consumption of this tablet with any other medicines or supplements.
- Consult with the physician during pregnancy & lactation.
- Keep out of reach of children.
Storage condition of Safmol 650 mg Tablet:
Store in cool, dry & dark place. Protected from light.